# SDR P5CA0200705

- Difficulty date: October 26, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 73,583 hours, 18,181 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 260356116
- Part serial: H1295
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL FROM RWY 24L-ANC, A VIBRATION BEGAN & INCREASED IN INTENSITY.  AT 100 KTS IT BECAME VERY SEVERE.  T/O WAS REJECTED AT 110 KTS.  VIBRATION SEEMED MOST SEVERE IN NOSE GEAR REGION OR MAIN GEAR.  DURING DECELERATION, A/C PULLED TO THE RIGHT.  PERFORMED AIRFRAME VIBRATION INSPECTION IAW BMM 05-51-38.  NOSE TIRE FOUND TO BE OUT OF BALANCE.  REMOVED & REPLACED RIGHT NOSE TIRE WHEEL ASSY IAW BMM 32-45-02.  SPIN & AXLE CHECK GOOD.
